# SDR IXXA10SMN089S

- Difficulty date: September 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1370 L31l
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT CARGO COMPARTMENT SPLICE FITTING CRACKED AT STA 1370.000, LONGERON 31 LT.  R & R SPLICE FITTING IAW SRM 51-1-20D AND SRM 51-3-1.
